Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On spectral estimation


Author: C. A. Swanson
Journal: Bull. Amer. Math. Soc. 68 (1962), 33-35
DOI: https://doi.org/10.1090/S0002-9904-1962-10689-2
MathSciNet review: 0133014
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. D. Block and W. H. J. Fuchs, An enclosure theorem for eigenvalues, Bull. Amer. Math. Soc. vol. 67 (1961) pp. 425-426. MR 126454
  • 2. H. F. Bohnenblust, C. R. DePrima and C. A. Swanson, Elliptic operators with perturbed domains, to appear.
  • 3. Paul R. Halmos, Introduction to Hilbert space and the theory of spectral multiplicity, AMS Chelsea Publishing, Providence, RI, 1998. Reprint of the second (1957) edition. MR 1653399
  • 4. F. Riesz and B. Sz.-Nagy, Functional analysis, New York, Frederick Ungar, 1955. MR 71727
  • 5. Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877
  • 6. C. A. Swanson, An inequality for linear transformations with eigenvalues, Bull. Amer. Math. Soc. vol. 67 (1961) pp. 607-608. MR 131774


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10689-2

American Mathematical Society